# SDR UALA2011082404534

- Difficulty date: August 24, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 58,995 hours, 21,891 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 201590002020
- Part serial: 87
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT WHEEL WELL HAS FLUID LEAK.  FLUID LEAK FOUND ON PREFLIGHT WALKAROUND.  REPLACED LT MLG RETRACT ACTUATOR.  REPLACED PIN (P/N 201590900 - SERIAL# HP11183  - (POSIT LH).   ACCOMPLISHED OPS CHECK.  NO LEAKS NOTED.
